RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 2, Pages 93–98 (Mi ivm9086)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Multivalued functions and nonwandering set of skew products of maps of an interval with complicated dynamics of quotient map

L. S. Efremova

Chair of Differential Equations, Mathematical and Numerical Analysis, Nizhny Novgorod State University, 23 Gagarin ave., Nizhni Novgorod, 603950 Russia

Abstract: With the use of special multivalued functions we give a description of nonwandering set of $C^1$-smooth skew products of maps of an interval with an $\Omega$-stable quotient map of the type $\succ2^\infty$.

Keywords: skew product, quotient map, fiber map, nonwandering set.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14-10


Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:2, 77–81

Bibliographic databases:

UDC: 517.987
Presented by the member of Editorial Board: А. М. Бикчентаев
Received: 22.07.2015

Citation: L. S. Efremova, “Multivalued functions and nonwandering set of skew products of maps of an interval with complicated dynamics of quotient map”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 2, 93–98; Russian Math. (Iz. VUZ), 60:2 (2016), 77–81

Citation in format AMSBIB
\Bibitem{Efr16}
\by L.~S.~Efremova
\paper Multivalued functions and nonwandering set of skew products of maps of an interval with complicated dynamics of quotient map
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 2
\pages 93--98
\mathnet{http://mi.mathnet.ru/ivm9086}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 2
\pages 77--81
\crossref{https://doi.org/10.3103/S1066369X16020122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409281900012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84961349971}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9086
  • http://mi.mathnet.ru/eng/ivm/y2016/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Efremova, “Dynamics of skew products of interval maps”, Russian Math. Surveys, 72:1 (2017), 101–178  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:242
    Full text:18
    References:84
    First page:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021